Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012 (2012), Article ID 563287, 2 pages
http://dx.doi.org/10.1155/2012/563287
Editorial

Mathematical Modeling of Patient Care

1Department of Mathematics, Vanderbilt University, Nashville, TN, USA
2Department of Critical Care Medicine and Department of Medicine, Pittsburgh Veterans Affairs Healthcare System, University of Pittsburgh Medical Center, Pittsburgh, PA, USA
3Department of Mathematics, Faculty of Science, Centre of Excellence in Mathematics (CHE), Mahidol University, Bangkok 10400, Thailand
4Tandy School of Computer Science and Department of Mathematics, Rayzor Hall, University of Tulsa, Tulsa, OK 74104, USA

Received 28 March 2012; Accepted 28 March 2012

Copyright © 2012 Philip Crooke et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.